# SDR SWIA200819679

- Difficulty date: May 22, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 20,993 hours, 29,471 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3613 - DAMAGE TO KEELSON BEAM FOUND NEAR INBOARD SIDE OF GEAR AT NACELLE.  REPLACED DAMAGED SECTION OF KEELSON BEAM IAW EMB SRM 51-40-02.
